# SDR USAA2013031400006

- Difficulty date: March 14, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0236
- Condition: Failed
- Location: R1 Door
- Part time: 11,216 hours, 9,286 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - R1 DOOR EVACUATION SLIDE FAILED TO FULLY OPEN THE DOOR DURING A SCHEDULED FUNCTIONAL TEST PER STEP ON TASK CARD 43T20025001.  REPLACED R1 DOOR EVACUATION SLIDE IAW JOB CARD 43L00025001.
